Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 64, NWS Lincoln, IL

June 7, 2015Clark County, Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 7, 2015, 10:44 PM CDT for Clark County, Crawford County, Jasper County, Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2015, 10:44 PM CDT (03:44 UTC)
Expired
Jun 7, 2015, 11:30 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Clark County, IL, Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 98 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 7:48 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.7 hours before the alert went out and 339 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WUUS53 KILX 080344
SVRILX
ILC023-033-079-080430-
/O.NEW.KILX.SV.W.0064.150608T0344Z-150608T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1044 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHEASTERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHEASTERN JASPER COUNTY IN SOUTHEASTERN ILLINOIS...

* UNTIL 1130 PM CDT

* AT 1043 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES EAST OF DENNISON TO 5 MILES WEST OF WEST
  UNION TO NEAR HIDALGO...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ROBINSON...MARSHALL...NEWTON...OBLONG...PALESTINE...HUTSONVILLE...
  FLAT ROCK...STE. MARIE...WILLOW HILL...HIDALGO...NEW HEBRON...
  DENNISON...WEST UNION...ANNAPOLIS...YORK...DARWIN...HUNT CITY...
  STOY...YALE AND ROSE HILL.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 149 AND 154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3885 8754 3885 8801 3915 8836 3917 8826
      3917 8801 3923 8801 3927 8784 3948 8758
      3947 8753 3936 8753 3931 8762 3930 8760
      3922 8757 3914 8766 3912 8763 3911 8765
      3906 8757 3899 8756 3899 8758 3895 8751
TIME...MOT...LOC 0343Z 309DEG 35KT 3944 8751 3923 8777 3912 8820 

HAIL...0.88IN
WIND...60MPH
 
$$

BAK
2 follow-up statements
750 
WWUS53 KILX 080407
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1107 PM CDT SUN JUN 7 2015

ILC023-033-079-080430-
/O.CON.KILX.SV.W.0064.000000T0000Z-150608T0430Z/
CRAWFORD-CLARK-JASPER-
1107 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR CRAWFORD...SOUTHEASTERN CLARK AND NORTHEASTERN JASPER COUNTIES...

AT 1107 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHEAST OF DENNISON TO NEAR HUTSONVILLE TO
4 MILES NORTHWEST OF WILLOW HILL...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ROBINSON...NEWTON...OBLONG...PALESTINE...HUTSONVILLE...FLAT ROCK...
STE. MARIE...WILLOW HILL...HIDALGO...NEW HEBRON...WEST UNION...
ANNAPOLIS...YORK...DARWIN...HUNT CITY...STOY...YALE...ROSE HILL...SAM
PARR STATE PARK AND WEST YORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3885 8754 3885 8801 3915 8836 3917 8826
      3917 8801 3930 8760 3922 8757 3914 8766
      3912 8763 3911 8765 3906 8757 3899 8756
      3899 8758 3895 8751
TIME...MOT...LOC 0407Z 308DEG 25KT 3937 8739 3916 8765 3905 8808 

HAIL...0.88IN
WIND...60MPH
 
$$

BAK
072 
WWUS53 KILX 080428
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1128 PM CDT SUN JUN 7 2015

ILC023-033-079-080438-
/O.EXP.KILX.SV.W.0064.000000T0000Z-150608T0430Z/
CRAWFORD-CLARK-JASPER-
1128 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD...SOUTHEASTERN CLARK
AND NORTHEASTERN JASPER COUNTIES WILL EXPIRE AT 1130 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN ILLINOIS.

LAT...LON 3885 8754 3885 8801 3915 8836 3917 8826
      3917 8801 3930 8760 3922 8757 3914 8766
      3912 8763 3911 8765 3906 8757 3899 8756
      3899 8758 3895 8751
TIME...MOT...LOC 0426Z 309DEG 35KT 3937 8739 3916 8765 3905 8808 

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 9:26 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 7, 9:26 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
926 PM CDT SUN JUN 7 2015

.UPDATE...
ISSUED AT 927 PM CDT SUN JUN 7 2015

STORMS ARE VINALLY PROGRESSING SOUTHEAST OVER THE CWA THIS
EVENING. WILL BE WORKING TO UPDATE THE FORECAST TO LOWER POPS AND
TO REMOVE PARTS OF THE WATCH. UPDATE WILL BE FORTHCOMING BUT MAY
TAKE A LITTLE TIME.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 329 PM CDT SUN JUN 7 2015

20Z/3PM RADAR IMAGERY SHOWS THUNDERSTORMS BEGINNING TO INITIATE
AHEAD OF A COLD FRONT...MAINLY ALONG A HENRY...TO GALESBURG...TO
FORT MADISON IOWA LINE. THESE STORMS WILL BE INTERACTING WITH A
STRONGLY UNSTABLE AIRMASS ACROSS CENTRAL ILLINOIS...CHARACTERIZED BY
SBCAPE VALUES OF 3000 TO 3500J/KG.  0-6KM BULK SHEAR OF 30-35KT
SHOULD HELP ENHANCE/SUSTAIN THE THUNDERSTORM CELLS AS THEY TRACK
E/SE ACROSS THE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING.
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL WILL BE THE
PRIMARY THREATS.  HRRR SHOWS THE CONVECTION PUSHING ACROSS MAINLY
THE NORTHERN HALF OF THE KILX CWA...THEN EXITING INTO INDIANA BY
AROUND 01Z.  AFTER THAT...MODELS ARE SUGGESTING THAT ADDITIONAL
CONVECTION WILL DEVELOP ACROSS MISSOURI THIS EVENING...THEN PUSH
EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT.  BY THAT
POINT THE AIRMASS WILL LIKELY HAVE BEEN STABILIZED BY THE FIRST
ROUND OF CONVECTION EARLY IN THE EVENING...SO ADDITIONAL SEVERE
WEATHER APPEARS MINIMAL. DESPITE THIS...AM STILL CONCERNED ABOUT THE
POTENTIAL FOR HEAVY RAINFALL GIVEN PRECIPITABLE WATER VALUES FROM
1.50 TO 1.75.  SINCE THERE IS CURRENTLY A MONTHLY AND YEARLY
RAINFALL DEFICIT ACROSS MUCH OF CENTRAL ILLINOIS AND THE STORMS WILL
BE PROGRESSIVE IN NATURE...THINK WIDESPREAD FLASH FLOODING IS
UNLIKELY.  WILL THEREFORE NOT ISSUE A FLASH FLOOD WATCH...BUT
INSTEAD HIT HEAVY RAIN THREAT HARD IN THE HWO...ZONE FORECAST...AND
ESF.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 329 PM CDT SUN JUN 7 2015

THUNDERSTORMS WITH HEAVY RAINFALL WILL LINGER IN THE SOUTHEAST
TOMORROW FOLLOWED BY A WEAK TROUGH THAT WILL ROTATE THROUGH THE GRT
LKS REGION TOMORROW AFTERNOON THROUGH TOMORROW EVENING. THEN AS
EVERYTHING PUSHES FURTHER EAST AND SOUTHEAST OF THE AREA DRY WEATHER
IS EXPECTED LATE MONDAY NIGHT THROUGH WED NIGHT. MODELS CONTINUE TO
TRY AND BRING SOME PCPN INTO THE REGION FOR WE AND WED NIGHT BUT
BELIEVE MOISTURE WILL BE LIMITED SO IF THERE IS ANY PCPN THEN IT
WILL BE WIDELY SCATTERED AND ONLY WORTH A SLIGHT CHANCE IN THE
GRIDS...WHICH WILL NOT BE MENTIONED IN THE WORDED FORECAST AT THIS
TIME. AS UPPER LEVEL RIDGE TAKES HOLD OVER THE AREA AND TROUGH
DEVELOPS OUT IN THE PLAINS...PCPN CHANCES WILL BEGIN TO INCREASE
AGAIN FOR LATE IN THE WEEK AND INTO THE WEEKEND. MODELS HAVE SOME
DIFFERENCES SO WILL JUST KEEP CHANCE POPS IN THE NORTH OF THUR AND
THUR NIGHT...AND THEN OVER THE WHOLE AREA FOR FRI THROUGH SUNDAY.

TEMPS WILL REMAIN WARM THROUGH THE PERIOD...SITTING IN THE MID TO
UPPER 80S MOST OF THE AREA. HIGHS AROUND 90 WILL BE POSSIBLE AT
TIMES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 654 PM CDT SUN JUN 7 2015

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE SITES TONIGHT. PIA
AND BMI WILL SEE PREDOMINATE STORMS FOR QUITE A FEW HOURS THIS
EVENING WITH A FEW HOURS OF HEAVY RAINFALL. HAVE A TEMPO GROUP TO
COVER THE HEAVIER RAINFALL. THINK THE STORMS SHOULD BE ENDING
AROUND MIDNIGHT WITH CLOUD COVER CONTINUING DURING THE OVERNIGHT
HOURS. THEN SKIES SHOULD SCATTER OUT AND CLEAR DURING THE EARLY
MORNING HOURS. SPI/DEC/CMI SHOULD BEGIN TO SEE THE STORMS IN THE
NEXT 1-2HRS WITH JUST VCTS FOR WHILE AND A TEMPO GROUP FOR ABOUT
4HRS DURING THE LATE EVENING. WINDS WILL BE SOUTHWEST FOR NOW AND
THEN WESTERLY AFTER THE NEXT WAVE COMES THROUGH LATER TONIGHT.
THEN WINDS ARE EXPECTED TO BECOME SOUTHWEST AGAIN TOMORROW.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AUTEN
SHORT TERM...BARNES
LONG TERM...AUTEN
AVIATION...AUTEN
Hazardous weather outlook, Jun 7, 3:47 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT SUN JUN 7 2015

ILZ027>031-036>038-040-041-081100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
347 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS
AFTERNOON INTO THE EVENING. SOME OF THE STORMS MAY BECOME
SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL
UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH
FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY
TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE THROUGH 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY...THUNDERSTORM CHANCES
WILL RETURN WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
THROUGH 8 PM.

ILZ042>057-061-081100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION-
347 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT LATE THIS
AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME
SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL
UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH
FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY
TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 4 PM AND
10 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM
CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
BETWEEN 4 PM AND 10 PM

ILZ062-063-066>068-071>073-081100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
347 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS
EVENING. WHILE THE GREATEST CHANCE FOR SEVERE WEATHER WILL REMAIN
NORTH OF THE I-70 CORRIDOR...A FEW STRONG STORMS WITH GUSTY
WINDS...SMALL HAIL...AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE.
THE PRIMARY TIME FRAME FOR STRONG THUNDERSTORMS WILL BE BETWEEN 6
PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM
CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
BETWEEN 6 PM AND MIDNIGHT.

BARNES

In the hours before

Local storm report, Jun 7, 10:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1024 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     GEORGETOWN              39.98N 87.64W
06/07/2015                   VERMILION          IL   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN ON AUTOMOBILE ON
            WHITTIER STREET IN GEORGETOWN.

&&

07
Local storm report, Jun 7, 10:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1030 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
06/07/2015  M3.13 INCH       PEORIA             IL   ASOS

            MEASURED 3.13 INCHES OF RAIN SINCE 8 AM AT PEORIA
            AIRPORT. THIS INCLUDES 2.43 INCHES SINCE 4 PM.

&&

07
Local storm report, Jun 7, 10:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HEAVY RAIN       HOOPESTON               40.47N 87.67W
06/07/2015  M2.30 INCH       VERMILION          IL   CO-OP OBSERVER

            MEASURED 2.30 INCHES OF RAIN IN HOOPESTON SO FAR THIS
            EVENING.

&&

07
Local storm report, Jun 7, 10:41 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     CHAMPAIGN               40.11N 88.26W
06/07/2015                   CHAMPAIGN          IL   EMERGENCY MNGR

            SEVERE WIND DAMAGE TO A BUILDING AT 1400 BLOCK OF NORTH
            PROSPECT IN CHAMPAIGN.

0922 PM     TSTM WND DMG     URBANA                  40.11N 88.21W
06/07/2015                   CHAMPAIGN          IL   EMERGENCY MNGR

            SEVERE WIND DAMAGE TO BUILDING ON 1500 BLOCK ON WEST
            KENYON STREET.

&&

07
Local storm report, Jun 7, 10:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1043 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLOOD            OGDEN                   40.12N 87.96W
06/07/2015                   CHAMPAIGN          IL   EMERGENCY MNGR

            STREET FLOODING IN ODGEN.

0940 PM     TSTM WND DMG     OGDEN                   40.12N 87.96W
06/07/2015                   CHAMPAIGN          IL   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN.

&&

07
Local storm report, Jun 7, 10:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1044 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     TSTM WND DMG     CHARLESTON              39.48N 88.18W
06/07/2015                   COLES              IL   EMERGENCY MNGR

            POWER LINES BLOWN DOWN AND TREES SNAPPED IN HALF.

&&

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:08 PM CDTFlash Flood WarningILXFulton, Knox5 hr
Jun 7, 7:18 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell42 min
Jun 7, 7:23 PM CDTSevere Thunderstorm WarningILXVermilion52 min
Jun 7, 7:29 PM CDTSevere Thunderstorm WarningILXSchuyler61 min
Jun 7, 7:30 PM CDTFlash Flood WarningILXLogan, McLean, Mason, Peoria, Tazewell, Woodford5 hr
Jun 7, 7:36 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell24 min
Jun 7, 7:52 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Menard, Tazewell53 min
Jun 7, 8:04 PM CDTFlash Flood WarningILXChampaign, Vermilion4 hr
Jun 7, 8:23 PM CDTFlash Flood WarningILXDeWitt, McLean, Piatt6 hr
Jun 7, 8:47 PM CDTFlash Flood WarningILXLogan, Mason, Menard5 hr
Jun 7, 8:47 PM CDTSevere Thunderstorm WarningILXVermilion43 min
Jun 7, 8:54 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Macon, Moultrie, Piatt36 min
Jun 7, 9:15 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Sangamon, Shelby45 min
Jun 7, 9:29 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar, Moultrie, Vermilion46 min
Jun 7, 9:35 PM CDTTornado WarningILXChampaign, Douglas25 min
Jun 7, 9:39 PM CDTTornado WarningILXChampaign, Vermilion36 min
Jun 7, 9:57 PM CDTTornado WarningILXEdgar32 min
Jun 7, 10:02 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland43 min
Jun 7, 10:12 PM CDTTornado WarningILXClark, Coles, Edgar33 min
Jun 7, 10:15 PM CDTSevere Thunderstorm WarningILXEdgar30 min
Jun 7, 11:35 PM CDTFlash Flood WarningILXChampaign, Vermilion9 hr
Jun 7, 11:57 PM CDTFlash Flood WarningILXLogan, McLean, Mason, Tazewell6 hr
Jun 8, 12:13 AM CDTFlash Flood WarningILXEffingham11 hr
Jun 8, 2:04 AM CDTFlash Flood WarningILXClay8 hr
Jun 8, 3:50 AM CDTRiver Flood WarningILXVermilion49 hr
Jun 8, 4:39 AM CDTRiver Flood WarningILXClay, Richland29 days
Jun 8, 9:38 AM CDTRiver Flood WarningILXPiatt13 days
Jun 8, 9:46 AM CDTAreal Flood AdvisoryILXChampaign, Vermilion4 hr
Jun 8, 10:39 AM CDTAreal Flood WarningILXEffingham12 hr
Jun 8, 11:11 AM CDTRiver Flood WarningILXCass, Fulton, Mason61 days
Jun 8, 11:11 AM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler63 days
Jun 8, 3:43 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard47 min
Jun 8, 4:45 PM CDTSevere Thunderstorm WarningILXMcLean45 min
Jun 8, 6:59 PM CDTSevere Thunderstorm WarningILXMcLean46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.